# SDR REXA2012040400463

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 22,680 hours, 20,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH INOPERATIVE.  REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT BULBS AND CHARGED BATTERY PACKS,  PERFORMED OPS CHECK IAW AMM 33-51-01.  OP CHECKED GOOD.  OK FOR SERVICE.
